# SDR SIMA20220421004

- Difficulty date: April 21, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17028394001
- Condition: Corroded
- Location: Fr60-73
- Component: Seat Track - Af
- Component part number: 17028394001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 - RH LOWER SEAT TRACK, THERE IS CORROSION DAMAGE BETWEEN FR 60-73. (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-RAR RH LOWER SEAT TRACK BETWEEN FR 60-73 IAW EMB 175 SRM 51-40-08
